# SDR CALA2014080401068

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 45,103 hours, 15,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A5350
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STATION 727B OTBD LBL 45.5 FLANGE, NEW FASTENER CALLED OUT ON MODIFICATION HAVE SHORT ED IAW EA 5320-01076 REV C.  REPAIRED FLOORBEAM UPPER CHORD STATION 727B LBL 45.50 ON FLANGE IAW ECRA 5320-02291 FIG 1 & 2.  THIS IS A PERMANENT REPAIR & NO FURTHER INSPECTION REQUIRED.
